# SDR 2005FA0000352

- Difficulty date: March 7, 2005
- Submitted: March 18, 2005
- Operation: General aviation
- Aircraft: N3542K
- Make and model: Piper PA-28-140
- Aircraft serial: 2823617
- Engine: Lyc O320*
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Condition: Missing
- Location: Rt Torque Link
- Part time: 5,664 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXAMINATION OF THE AC REVEALED THAT THE LOWER STRUT, BRAKE AND TIRE ASSY WERE MISSING FROM THE RT MAIN GEAR.  UPPER MAIN GEAR TORQUE LINK WAS ATTACHED TO THE UPPER STRUT HOUSING.  BRAKE LINE WAS BROKEN OFF AT THE BRAKE CYLINDER FITTING AND LOWER STRUT ASSY WAS MISSING.  IT APPEARS THAT TORQUE LINK BOLT FAILED ALLOWING LOWER STRUT ASSY TO EXTEND OUT OF THE STRUT HOUSING AND FALL FREE OF THE AC.  UNABLE TO CONFIRM BASED ON AVAILABLE MAINTENANCE RECORES, BUT AC APPEARS TO HAVE GREASE BOLT REPLACMENT KIT (PN 760-910) INSTALLED.  REPETITIVE NDT INSPECTION BE PERFORMED ON LANDING GEAR TORQUE LINK BOLT.  (SO13200503296) (K)
